# SDR AALA2018051749004

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 28,354 hours, 11,046 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT TO TAKE OFF,  AIRCRAFT REPORTED FLAMES FROM THE NR 1 ENGINE. NO ABNORMAL INDICATION IN COCKPIT.  ACCOMPLISHED FIM 71-05-00-810-811 F00.  NO FAULTS FOUND. INSPECTION OF THE NR 1 ENGINE AND NO LEAKS OR DAMAGE NOTED.   EEC BITE IAW 73-21-00 SHOWS NO EGT EXCEEDANCE. AIRCRAFT OK FOR SERVICE.
